# SDR 97FDEA00413

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21
- Aircraft serial: 19136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651821797
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT STRINGER 9 BS 364 TO BS 400.  *S/D*  REMOVED DAMAGED PORTION OF STRINGER 9 LT, BS 360 TO 410 DUE TO CORRODED OUT OF LIMITS PER FED-EX SRM 53-10-1 AND SPLICED IN NEW SECTION OF STRINGER IAW FED-EX SRM 53-10-3.
